Alert archive / Illinois / Wind Chill Advisories in 2015

Wind Chill Advisory 8, NWS Lincoln, IL

February 26, 201523 counties in Illinois

NWS Lincoln, IL issued this wind chill advisory at Feb 26, 2015, 2:51 PM CST for 23 counties in Illinois. It took effect at Feb 27, 2015, 12:00 AM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 26, 2015, 2:51 PM CST (20:51 UTC)
In effect from
Feb 27, 2015, 12:00 AM CST
Expired
Feb 27, 2015, 10:00 AM CST
In force
10 hr
Issued by
NWS Lincoln, IL
All 23 counties

Cass County, IL, Champaign County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Fulton County, IL, Knox County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Peoria County, IL, Piatt County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 11 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
550 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

226 
WWUS43 KILX 262051
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
251 PM CST THU FEB 26 2015

...BITTER COLD WIND CHILLS ARRIVING OVERNIGHT INTO FRIDAY MORNING...

ILZ027>031-036>038-040>051-053-055-057-270600-
/O.NEW.KILX.WC.Y.0008.150227T0600Z-150227T1600Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-MACON-DOUGLAS-EDGAR-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...DECATUR
251 PM CST THU FEB 26 2015

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST
FRIDAY. 

* WIND CHILL VALUES...WIND CHILLS BETWEEN 15 AND 24 BELOW ZERO
  WILL ARRIVE ACROSS CENTRAL ILLINOIS DURING OVERNIGHT INTO MID
  MORNING FRIDAY. THE COLDEST WIND CHILLS WILL BE AROUND GALESBURG
  BY DAWN FRIDAY.

* IMPACTS...FROST BITE WILL OCCUR IN A MATTER OF MINUTES ON 
  EXPOSED SKIN. EXTENDED EXPOSURE WITHOUT PROPER CLOTHING WILL 
  INCREASE THE RISK OF HYPOTHERMIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES...AND MINIMIZE AS MUCH EXPOSED SKIN AS POSSIBLE.

&&

$$

07
3 follow-up statements
031 
WWUS43 KILX 270522
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
1122 PM CST THU FEB 26 2015

...BITTERLY COLD WIND CHILLS THROUGH FRIDAY MORNING...

ILZ027>031-036>038-040>051-053-055-057-271000-
/O.CON.KILX.WC.Y.0008.150227T0600Z-150227T1600Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-MACON-DOUGLAS-EDGAR-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...DECATUR
1122 PM CST THU FEB 26 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST FRIDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST FRIDAY. 

* WIND CHILL VALUES...WIND CHILLS WILL DROP TO BETWEEN 15 AND 25
  BELOW ZERO.

* IMPACTS...FROST BITE WILL OCCUR IN A MATTER OF MINUTES ON 
  EXPOSED SKIN. EXTENDED EXPOSURE WITHOUT PROPER CLOTHING WILL 
  INCREASE THE RISK OF HYPOTHERMIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES...AND MINIMIZE AS MUCH EXPOSED SKIN AS POSSIBLE. 

&&

$$


BARNES
960 
WWUS43 KILX 271000
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
400 AM CST FRI FEB 27 2015

...BITTERLY COLD WIND CHILLS THROUGH FRIDAY MORNING...

ILZ027>031-036>038-040>051-053-055-057-271600-
/O.CON.KILX.WC.Y.0008.000000T0000Z-150227T1600Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-MACON-DOUGLAS-EDGAR-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...DECATUR
400 AM CST FRI FEB 27 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING. 

* WIND CHILL VALUES...WIND CHILLS WILL RANGE FROM 15 AND 25 BELOW
  ZERO EARLY THIS MORNING. 

* IMPACTS...FROST BITE WILL OCCUR IN A MATTER OF MINUTES ON 
  EXPOSED SKIN. EXTENDED EXPOSURE WITHOUT PROPER CLOTHING WILL 
  INCREASE THE RISK OF HYPOTHERMIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES...AND MINIMIZE AS MUCH EXPOSED SKIN AS POSSIBLE.

&&

$$

SMITH
291 
WWUS43 KILX 271600
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
1000 AM CST FRI FEB 27 2015

ILZ027>031-036>038-040>051-053-055-057-271700-
/O.EXP.KILX.WC.Y.0008.000000T0000Z-150227T1600Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-MACON-DOUGLAS-EDGAR-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...DECATUR
1000 AM CST FRI FEB 27 2015

...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING...

THE WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING. 

WIND CHILLS HAVE ELEVATED TO BETWEEN ZERO AND 14 BELOW ZERO ACROSS
CENTRAL ILLINOIS AT 10 AM...THUS THE WIND CHILL ADVISORY IS ALLOWED
TO EXPIRE.

$$

07

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this wind chill advisory went out at Feb 26, 2:49 PM CST, 2 minutes earlier.

Area forecast discussion, Feb 26, 2:49 PM CST, 2 minutes before
Area Forecast Discussion
NATIONAL WEATHER SERVICE LINCOLN IL
249 PM CST Thu Feb 26 2015

.SHORT TERM...(Tonight)
ISSUED AT 249 PM CST THU FEB 26 2015

Will issue a wind chill advisory for areas along and north of a
Jacksonville to Springfield to Decatur to Paris line overnight into
mid Fri morning for wind chills of 15-24F below zero with the
coldest wind chills in Knox and Stark counties around dawn Friday.
Wind chills reach near or below 15F below near Galesburg around
midnight, and se toward I-72 later tonight. Lows overnight to
range from 5-10F below zero from the IL river valley nw to zero to
5F above in southeast IL from I-70 se. Broken to overcast low
clouds still cover much of IL with some clearing far west central
and northern IL near WI border. Still getting scattered light snow
showers and areas of flurries over central IL (visibilities as low as
2-5 miles) due to lingering moisture off lake MI along with a short
wave dropping se into the area. HRRR may be a bit too progressive in
clearing low clouds from north to south during early and mid
evening. Low clouds to likely decrease over IL river valley early
this evening, but thinking it may take until overnight for
decreasing of low clouds in southeast IL since short wave still
affecting southern counties tonight. Also lingered chance of
flurries from I-55 east late this afternoon and early evening and
into mid evening in southeast IL. Strong 1042 mb arctic high
pressure near the MT/ND and southern Saskatchewan border and ridging
SSE into the Great Plains to settle se into IA/MO by Friday morning
bringing dry weather and bitter cold temperatures overnight into Fri
morning. North winds 10-17 mph and gusts 18-24 mph this afternoon
will veer nw and decrease to 5-10 mph overnight.

&&

.LONG TERM...(Friday through Thursday)
ISSUED AT 249 PM CST THU FEB 26 2015

Morning upper air and satellite imagery depicts trough over the
central plains with clipper shortwave moving over IL, producing
continued light snow in strong 850mb cold air advection. Wave
continuing to move east and will break up in afternoon.

Ridge of high pressure to build in overnight, again producing wind
chills. Ridge to move off to the east through Friday and into
Saturday. By Saturday afternoon, overrunning from the next system
begins to develop into plains. NAM model brings snow into western IL
and feel not unreasonable. Will therefore add slight chc pops Sat
afternoon, with main pcpn Sat night to Sunday.

Models similar in development of frontal zone from western plains
low into Ozarks, with significant lift over boundary Saturday night.
This will push snow formation into central IL Saturday night,
continuing into Sunday. Main lift is Saturday night as upper wave
moves across great lakes, with pcpn lingering into Sunday. Diminshed
the pcpn Sun night as high pressure builds in.

Upper flow changes Monday to Tuesday, with pcpn again developing
into Monday night to Tuesday as surface low center develops in
plains and moves northeast, west of cwa though. The result is that
with this feature, area stays in the warm section and so pcpn starts
as freezing rain and changes to rain. Still uncertainty though, as
the operational models are very different on the timing of the
system movement. made few changes due to these differences.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
ISSUED AT 1159 AM CST THU FEB 26 2015

Light snow mainly se of the IL river at midday to gradually
diminish to scattered flurries during the afternoon. Carried vsbys
1.5-3 miles from I-55 se until mid afternoon and then mainly VFR
vsbys thereafter with flurries. MVFR ceilings to lift to low end
VFR ceilings during mid/late afternoon and then scatter out from
nw to se during mid/late evening. Another upper level short wave
to pass through IL later today and then clearing to come in behind
this feature by overnight. North winds 10-17 kts this afternoon to
veer NW and diminish to 4-8 kts by overnight and Friday morning as
1043 mb arctic high pressure over southern Sasketchewan settles
into IA/MO/IL by 18Z/noon Friday bringing fair wx and lighter winds.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY from Midnight tonight to 10 AM CST Friday
FOR ILZ027>031-036>038-040>051-053-055-057.

&&

SHORT TERM...07
LONG TERM...Goetsch
AVIATION...07
Hazardous weather outlook, Feb 26, 10:37 AM CST, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1037 AM CST THU FEB 26 2015

ILZ042>046-048-051>057-061-271200-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION-
1037 AM CST THU FEB 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

LIGHT SNOWFALL WILL TAPER OFF TODAY. ADDITIONAL SNOWFALL AMOUNTS
WILL BE LESS THAN A HALF INCH. VERY COLD CONDITIONS WILL DEVELOP
TONIGHT WITH WIND CHILLS LIKELY TO DROP TO 10 TO 20 DEGREES BELOW
ZERO OVERNIGHT INTO FRIDAY MORNING. UNTREATED ROADS WILL BE SNOW
COVERED AND SLIPPERY TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SNOW ACCUMULATIONS ARE LIKELY AGAIN SATURDAY NIGHT INTO SUNDAY
NIGHT. THERE IS ANOTHER STORM SYSTEM THAT WILL BRING A CHANCE OF
FREEZING RAIN...RAIN...AND SNOW FOR MONDAY NIGHT INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ027>031-036>038-040-041-047-049-050-271200-
CASS-FULTON-KNOX-MARSHALL-MASON-MCLEAN-MORGAN-PEORIA-SCHUYLER-
SCOTT-STARK-TAZEWELL-WOODFORD-
1037 AM CST THU FEB 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

LIGHT SNOWFALL WILL TAPER OFF TODAY. ADDITIONAL SNOW ACCUMULATION
LESS THAN A HALF INCH MAINLY SOUTHEAST OF THE ILLINOIS RIVER.
VERY COLD CONDITIONS WILL DEVELOP TONIGHT WITH WIND CHILLS LIKELY
TO DROP TO 15 TO 25 DEGREES BELOW ZERO OVERNIGHT INTO FRIDAY MORNING.
UNTREATED ROADS WILL BE SNOW COVERED AND SLIPPERY TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SNOW ACCUMULATIONS ARE LIKELY AGAIN SATURDAY NIGHT INTO SUNDAY
NIGHT. THERE IS ANOTHER STORM SYSTEM THAT WILL BRING A CHANCE OF
FREEZING RAIN...RAIN...AND SNOW FOR MONDAY NIGHT INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-271200-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
1037 AM CST THU FEB 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

LIGHT SNOW WILL TAPER TO FLURRIES THIS AFTERNOON WITH LESS THAN A
HALF INCH OF ADDITIONAL SNOW ACCUMULATIONS. VERY COLD CONDITIONS
WILL DEVELOP TONIGHT WITH WIND CHILLS LIKELY TO DROP TO AROUND 10
DEGREES BELOW ZERO OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SNOW ACCUMULATIONS ARE LIKELY AGAIN SATURDAY NIGHT INTO SUNDAY
NIGHT...ALONG WITH PERIODS OF MIXED PRECIPITATION. THERE IS
ANOTHER CHANCE OF FREEZING RAIN...RAIN...AND SNOW FOR MONDAY
NIGHT INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

07

In the hours before

Local storm report, Feb 26, 11:01 AM CST, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1101 AM CST THU FEB 26 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 AM     SNOW             4 NNE CURRAN            39.78N 89.73W
02/26/2015  M1.0 INCH        SANGAMON           IL   COCORAHS

            COCORAHS STATION SPRINGFIELD 4.4 W
            /IL-SG-17/ SNOW DURATION 24 HOURS.

0817 AM     SNOW             3 NW CHESTNUT           40.10N 89.24W
02/26/2015  M1.1 INCH        LOGAN              IL   COCORAHS

            COCORAHS STATION BEASON 4.0 SW /IL-LG-9/
            SNOW DURATION 24 HOURS.

0930 AM     SNOW             3 W EDINBURG            39.65N 89.45W
02/26/2015  M1.1 INCH        CHRISTIAN          IL   COCORAHS

            COCORAHS STATION EDINBURG 3.0 W /IL-CN-4/
            SNOW DURATION 24 HOURS.

0829 AM     SNOW             1 NNE SAVOY             40.08N 88.24W
02/26/2015  M1.1 INCH        CHAMPAIGN          IL   COCORAHS

            COCORAHS STATION CHAMPAIGN 2.4 SSE
            /IL-CP-64/ SNOW DURATION 24 HOURS.

0803 AM     SNOW             1 SE LINCOLN            40.14N 89.35W
02/26/2015  M1.2 INCH        LOGAN              IL   COCORAHS

            COCORAHS STATION LINCOLN 1.4 SE /IL-LG-8/
            SNOW DURATION 24 HOURS.

0817 AM     SNOW             2 SSE LODGE             40.07N 88.54W
02/26/2015  M1.3 INCH        PIATT              IL   COCORAHS

            COCORAHS STATION MONTICELLO 3.5 NNE
            /IL-PT-1/ SNOW DURATION 24 HOURS.

0832 AM     SNOW             2 N HOMER               40.06N 87.96W
02/26/2015  M1.3 INCH        CHAMPAIGN          IL   COCORAHS

            COCORAHS STATION HOMER 2.0 N /IL-CP-1/ SNOW
            DURATION 24 HOURS.

1011 AM     SNOW             2 NW PANOLA             40.81N 89.05W
02/26/2015  M1.4 INCH        WOODFORD           IL   COCORAHS

            COCORAHS STATION EL PASO 5.2 NNW /IL-WF-14/
            SNOW DURATION 24 HOURS.

0838 AM     SNOW             5 W LINCOLN             40.16N 89.45W
02/26/2015  M1.4 INCH        LOGAN              IL   COCORAHS

            COCORAHS STATION LINCOLN 4.6 W /IL-LG-4/
            SNOW DURATION 24 HOURS.

0831 AM     SNOW             1 ESE CHATHAM           39.67N 89.67W
02/26/2015  M1.5 INCH        SANGAMON           IL   COCORAHS

            COCORAHS STATION CHATHAM 1.4 ESE /IL-SG-11/
            SNOW DURATION 24 HOURS.

0813 AM     SNOW             2 NNE ARROWSMITH        40.47N 88.62W
02/26/2015  M1.5 INCH        MCLEAN             IL   COCORAHS

            COCORAHS STATION ARROWSMITH 1.7 NNE
            /IL-MCL-2/ SNOW DURATION 24 HOURS.

0928 AM     SNOW             1 S CHAMPAIGN           40.10N 88.26W
02/26/2015  M1.7 INCH        CHAMPAIGN          IL   COCORAHS

            COCORAHS STATION CHAMPAIGN 1.2 S /IL-CP-27/
            SNOW DURATION 24 HOURS.

0826 AM     SNOW             1 NW SAVOY              40.08N 88.27W
02/26/2015  M1.8 INCH        CHAMPAIGN          IL   COCORAHS

            COCORAHS STATION CHAMPAIGN 2.5 S /IL-CP-62/
            SNOW DURATION 24 HOURS.

0824 AM     SNOW             4 ENE FISHER            40.34N 88.29W
02/26/2015  M1.8 INCH        CHAMPAIGN          IL   COCORAHS

            COCORAHS STATION DEWEY 1.6 NNW /IL-CP-81/
            SNOW DURATION 24 HOURS.

0808 AM     SNOW             1 N ATHENS              39.98N 89.73W
02/26/2015  M2.0 INCH        MENARD             IL   COCORAHS

            COCORAHS STATION ATHENS 1.0 N /IL-ME-9/ SNOW
            DURATION 24 HOURS.

0854 AM     SNOW             4 WNW LOW POINT         40.91N 89.39W
02/26/2015  M2.1 INCH        WOODFORD           IL   COCORAHS

            COCORAHS STATION WASHBURN 5.2 W /IL-WF-19/
            SNOW DURATION 24 HOURS.

0915 AM     SNOW             LEXINGTON               40.64N 88.78W
02/26/2015  M2.4 INCH        MCLEAN             IL   COCORAHS

            COCORAHS STATION LEXINGTON 0.5 SSE
            /IL-MCL-28/ SNOW DURATION 24 HOURS.

0806 AM     SNOW             1 S MORTON              40.60N 89.47W
02/26/2015  M2.5 INCH        TAZEWELL           IL   COCORAHS

            COCORAHS STATION MORTON 1.0 S /IL-TZ-1/ SNOW
            DURATION 24 HOURS.

0801 AM     SNOW             4 SSW LE ROY            40.29N 88.80W
02/26/2015  M3.0 INCH        MCLEAN             IL   COCORAHS

            COCORAHS STATION LE ROY 4.1 SSW /IL-MCL-7/
            SNOW DURATION 24 HOURS.

0837 AM     SNOW             CLINTON                 40.15N 88.97W
02/26/2015  M3.0 INCH        DE WITT            IL   COCORAHS

            COCORAHS STATION CLINTON 0.4 WSW /IL-DW-7/
            SNOW DURATION 24 HOURS.

0852 AM     SNOW             3 SE BLUFF SPRINGS      39.95N 90.33W
02/26/2015  M3.1 INCH        CASS               IL   COCORAHS

            COCORAHS STATION ARENZVILLE 5.3 NNE
            /IL-CS-3/ SNOW DURATION 24 HOURS.

&&

NWS LINCOLN IL
IRIS SYSTEM
Local storm report, Feb 26, 12:40 PM CST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1240 PM CST THU FEB 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     SNOW             SHERMAN                 39.89N 89.61W
02/26/2015  M1.9 INCH        SANGAMON           IL   CO-OP OBSERVER

            MOST ROADS ARE WET WITH SOME SNOW COVER ON SIDE STREETS
            AT LUNCH TIME.

&&

07
Local storm report, Feb 26, 12:42 PM CST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1242 PM CST THU FEB 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     SNOW             PEKIN                   40.57N 89.63W
02/26/2015  M1.6 INCH        TAZEWELL           IL   MESONET

            MEASURED 1.6 INCHES OF SNOW SINCE SUPPER TIME WEDNESDAY.

&&

07
Local storm report, Feb 26, 12:44 PM CST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1244 PM CST THU FEB 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     SNOW             CHAMPAIGN               40.11N 88.26W
02/26/2015  M1.2 INCH        CHAMPAIGN          IL   MESONET

            MEASURED 1.2 INCHES OF SNOW NEAR MCKINLEY AND PARK AVE IN
            CHAMPAIGN SINCE WEDNESDAY EVENING.

&&

07
Local storm report, Feb 26, 12:46 PM CST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1246 PM CST THU FEB 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     SNOW             ASTORIA                 40.23N 90.36W
02/26/2015  M2.5 INCH        FULTON             IL   MESONET

            MEASURED 2.5 INCHES OF SNOW IN ASTORIA SINCE LATE
            WEDNESDAY AFTERNOON. HAD A 14 INCH SNOW DRIFT IN FRONT OF
            GARAGE DOOR.

&&

07
Local storm report, Feb 26, 2:42 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
242 PM CST THU FEB 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     SNOW             2 SE AUBURN             40.78N 90.37W
02/26/2015  M1.6 INCH        KNOX               IL   MESONET

            MEASURED 1.6 INCHES OF SNOW SINCE SUPPER TIME WEDNESDAY.
            SNOW DRIFTS UP TO 1 FOOT DEEP.

&&

07

Nearby

Wind Chill Advisories in Illinois, 2015Every wind chill advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.